# SDR 95ZZZW123

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54327
- Make and model: Boeing 727231
- Aircraft serial: 20234
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 490
- Part time: 61,898 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING SPECIAL CHECK, FOUND CRACK IN LT LOWER LAP FUSELAGE SKIN, STA 490, LT STRINGER LAP 26L.  CUT OUT CRACK AND CORROSION PER SRM 53-30-03 AND REPAIRED PER SRM 53-30-3 FIG 14.  TOTAL CYCLES 42,197.
